Thread: Injection Problem!
05-22-2004, 09:04 PM #1
Hey guys, this is kind of freaking me out a bit. I have done many injections in the past without a problem. I am currently on a trenbolone acitate / deca cycle, and have done about 5 injections in this cycle with no problem. but... my last injection was in my right quad, and the sorness is normal. i looked at it the next night and there is a small red circle covering the injection site. it is maybe 1.5 centimeters in diamiter. very tiny, and does not hurt at all when i touch it. is this something to worry about? anybody that can give me any knowledge on this will be greatly appreciated. thanks.
05-22-2004, 09:06 PM #2
umm bro......thats a death wish of a cycle might wana do this
05-22-2004, 09:33 PM #3
why is that a death wish of a cycle? Many people have told me that i will retain almost all of my gains, i just have to keep a really close eye on my kidneys and liver. do you think that this cycle is not worth continuing?
05-22-2004, 09:45 PM #4
I wouldnt worry about it, but listen to bar
05-22-2004, 09:48 PM #5
05-22-2004, 09:50 PM #6
He's refering to your libido bro because you arent using test
05-22-2004, 09:59 PM #7
yeah, i've been warned about the infamous deca -dick. but i am trying to not use test until atleast another year. (been on and off for about 6 months so far). i dont want to limit my potential growth, which i've heard you can do when taking test to early. right?
anyway, Im still a horney bastard and it is in the second week now. (only running for 4 weeks) and i am seeing some pretty incredible strength gains so far. im just hoping the best for my little friend.
05-23-2004, 12:22 AM #8Originally Posted by Opey
05-23-2004, 08:08 AM #9
Do you have a fever? Surrounding area hurt? What size do you inject with, etc?
05-23-2004, 05:27 PM #10Originally Posted by r2ii
Originally Posted by spout
thanks alot for helping me out everybody.
05-23-2004, 07:39 PM #11
Is it getting any worse, or better? If you have no other sides, and are not developing any other symptoms, it could just be some tissue trauma...do you massage after?
05-23-2004, 08:56 PM #12
at first it was very small, like the size of the point on a ball point pen. then it got a little bigger. (this was about 6 or 7 hours after injection) it seems to be getting better, but i am not sure. hopefully when i wake up tomorrow it will have gone down a little. and i did massage after.
05-24-2004, 02:37 PM #13
If it starts to get hot, sore, bigger, or you run a fever...see a doc.
05-24-2004, 04:52 PM #14Originally Posted by spout
05-24-2004, 05:11 PM #15Junior Member
- Join Date
- May 2004
i'd give it 4 days excluding day of injection. I've gotten it once and it went away in 3 days or so. Did u put a lot of pressure on the plunger? Were your pretty steady with the pin? Like spout said it could be tissue trauma. Just keep an eye on it, along with watching the sides too.
05-24-2004, 06:59 PM #16Originally Posted by powerlifter
05-24-2004, 07:05 PM #17Originally Posted by Opey
You really will stop caring about all of this when your sex drive goes AWOL. You are gonna be shut down so hard. Other then that I doubt this is much of a problem.
05-24-2004, 08:14 PM #18
I woke up today (3rd day after injection) and it had gone down considerably. I have just one more question to ask. with my current cycle, i am now in the 2nd week. it is only going to be a 4 week cycle. when do you think my sex drive will start to be affected? I still feel fine, if not more hornier than normal.
everybody, once again, thank you all very much.
05-24-2004, 08:19 PM #19
I think you have wasted all of your juice by only doing a 4 week cycle. But the good news is that you probably wont be shut down too bad considering the short duration.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)